# SDR HALA2019011800371

- Difficulty date: January 18, 2019
- Submitted: January 19, 2019
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 38,618 hours, 6,317 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 OUTBOARD FLAP TRACK FAIRING COVER MISSING. DEFERRED PER CDL 57-07. INSTALLED SPEED TAPE UNTIL COVER IS AVAILABLE TO REPLACED. LP 5388332
